| Model Number |
SV-2101 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the following days after spaceoar vue placement procedure, the patient presented in the emergency room with severe pain and discomfort in the rectum, therefore, the computed tomography (ct) of the placement were reviewed, this showed that were in the correct place.The patient was hospitalized where was treated and test were performed.The patient was later discharged from hospital, doing well.The relationship between the device and the procedure were reported as unknown.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block d4: h4.The event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6:
imdrf patient code e2330 captures the reportable event of pain.Imdrf patient code e2311 captures the reportable event of discomfort.